My last period date was 21st last month. I had unprotected sex on 20th last month and had taken an I-pill within two hours. Since the 6th of this month, I am having irregular bleeding which has been increasing. Is it a side effect of the pill? Is it implantation bleeding? I also have a history of ectopic pregnancy which had happened two and a half years back.
Welcome to icliniq.com.
Emergency contraceptive pills are hormonal pills that can disturb cycles. Post pills, there could be withdrawal bleed and you can have unscheduled spotting, erratic bleeding, and irregular periods as well.
For your satisfaction, I suggest having serum beta hCG (blood pregnancy test) and then to regulate cycles, you can have combined oral contraceptive pills cyclically for three months.
In case of irregular periods for many months with abnormal hairs growth and sudden weight gain, it is better to have a transvaginal scan and blood sex hormonal tests on day-2 of periods.
For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. went through all your reports (attachment removed to protect patient identity) and they all are fine. I really do not understand why you are worried. I do not know the reason why you got these tests done in first place. Do you have any sympt... Read fullWhat is causing fishy vaginal discharge with irregular bleeding?
.. smell is indicative of bacterial vaginosis and not yeast infection alone. If not accompanied by curdy white vaginal discharge, pathognomic of vaginal candidiasis. Also bleeding per vaginum on nonmenstrual days can be due to cervical erosions which... Read fullWill taking emergency contraceptive pills after unprotected sex cause any issues?
Plan B is an emergency contraceptive to be taken in case of male ejaculation inside vagina ... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now